By Topic

A generalization of some existence results on orthogonal designs for STBCs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Khan, Z.A. ; Dept. of Electr. Commun. Eng., Indian Inst. of Sci., Bangalore, India ; Rajan, B.S.

It is shown that two theorems regarding the existence of generalized linear processing orthogonal designs (GLPOD) are valid under more general conditions than those for which they have been stated and proved (for original paper see V. Tarokh et al., "Space-time block codes from orthogonal designs", ibid., vol. 45, p. 1456-1467 (1999)).

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 1 )